Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a general class of integrals of the form $ \int\sp \infty\sb 0\phi(t)g(x+t)dt$


Author: R. D. Carmichael
Journal: Trans. Amer. Math. Soc. 20 (1919), 313-322
MSC: Primary 26A06
DOI: https://doi.org/10.1090/S0002-9947-1919-1501129-2
MathSciNet review: 1501129
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A06

Retrieve articles in all journals with MSC: 26A06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1919-1501129-2
Article copyright: © Copyright 1919 American Mathematical Society